MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA GASTROSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA GASTROSCOPE
Model Number EG29-I10C
Medical Device Problem Codes Loss of or Failure to Bond (1068); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: as a result of investigating for the returned scope, we confirmed that a breakage of kapton tape wound around cmos unit inside the scope distal end.It caused that the electrical safety test in emea to fail.This device is classified as import for export, therefore 510k is not applicable.Model eg29-i10c-us is available in the usa with a 510k number k190805.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Electrical safety test fail.Detected at incoming inspection.

Brand Name
PENTAX
Common Device Name
IMAGINA GASTROSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12351829
Report Number9610877-2021-10551
Device Sequence Number14778526
Product Code FDS
UDI-Device Identifier04961333248483
UDI-Public04961333248483
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG29-I10C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date08/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1